Fixed-point iteration processes for non-Lipschitzian mappings of asymptotically quasi-nonexpansive typeReportar como inadecuado




Fixed-point iteration processes for non-Lipschitzian mappings of asymptotically quasi-nonexpansive type - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

International Journal of Mathematics and Mathematical Sciences - Volume 2003 2003, Issue 33, Pages 2075-2081



Department of Applied Mathematics, Shri Shankaracharya College of Engineering, Junwani, Bhilai 490 020, India

Department of Mathematics, Dong-A University, Pusan 604-714, Korea

Received 5 February 2003

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study convergences of Mann and Ishikawa iteration processes formappings of asymptotically quasi-nonexpansive type in Banach spaces.





Autor: Daya Ram Sahu and Jong Soo Jung

Fuente: https://www.hindawi.com/



DESCARGAR PDF




Documentos relacionados